# SDR JJBA20210311021

- Difficulty date: March 11, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 38,263 hours, 25,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fwd Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DOOR CUT OUT  L SHAPE DOUBLER REPAIR FOUND CORRODED BTW STR 16L-17L. FWD DOOR CUT OUT L SHAPE DOUBLER REPAIR FOUND CORRODED BTW STR 16L-17L. DOUBLER REPAIRED.
